Translator Disclaimer
February 2008 The algebraic and anabelian geometry of configuration spaces
Shinichi MOCHIZUKI, Akio TAMAGAWA
Hokkaido Math. J. 37(1): 75-131 (February 2008). DOI: 10.14492/hokmj/1253539588

Abstract

In this paper, we study the pro-$\Sigma$ fundamental groups of configuration, where $\Sigma$ is either the set of all prime numbers or a set consisting of a single prime number. In particular, we show, via two somewhat distinct approaches, that, in many cases, the "fiber subgroups" of such fundamental groups arising from the various natural projections of a configuration space to lower-dimensional configuration spaces may be characterized group-theoretically.

Citation

Download Citation

Shinichi MOCHIZUKI. Akio TAMAGAWA. "The algebraic and anabelian geometry of configuration spaces." Hokkaido Math. J. 37 (1) 75 - 131, February 2008. https://doi.org/10.14492/hokmj/1253539588

Information

Published: February 2008
First available in Project Euclid: 21 September 2009

zbMATH: 1143.14306
MathSciNet: MR2395079
Digital Object Identifier: 10.14492/hokmj/1253539588

Subjects:
Primary: 14H10
Secondary: 14H30

Rights: Copyright © 2008 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
57 PAGES


SHARE
Vol.37 • No. 1 • February 2008
Back to Top